DAY ONE Monday 2 nd	Plenary Sessions (Venue: Vodafone Arena)				Plenary Sessions (Venue: Vodafone Arena)	Evening Session (Working Groups)	Evening Event
Theme	8:30 – 10:30	10:30am – 11:00am	11:00am – 12:30pm		2:00pm – 3:30pm	5:00pm –	6:00pm – 8:30pm
State of Conservation	Opening Ceremony - Special programme (2 hours)	Morning tea: for all conference participants VIP guests: official photo	Official handover of Conference Chair 11:15am - 12:00pm Chair: Fiji Keynote Speaker: Tim Flannery, Australia Climate Council (45mins) 12:00-12:30pm Conference Agenda, Objectives and report on key achievements: Taholo Kami, PIRT-IUCN (30 mins)	Lunch Break 12:30pm – 2:00pm	Chair: Fiji 2:00pm - 2:30pm State of Conservation Report - Synthesis: Stuart Chape, SPREP (30mins) 2:30pm - 3:00pm Strategic Priorities for nature conservation and protected areas for the next five years and beyond: David Sheppard, SPREP (30mins) 3:00pm - 3:30pm Interactive Discussion (30 mins) [End of formal plenary session] 3:30pm - 5:00pm Free Flow Session: Viewing of PIRT Working Group displays	Drafting Committee = Conference Declaration and Key Outcome Messages Action Strategy Review Committee	Celebrating Conservation Successes: Opening reception and presentation of the Inaugural Pacific Islands Environment Leadership Awards Ceremony. Venue: National Gymnasium

DAY TWO Tuesday 3 rd	Plenar	y Sessions (Venue: Vod	lafone Arena)		Parallel Sessions (Venue: USP Lecture Theatres)	Evening Session (Conference Drafting Committee only)	Evening Event
Theme	8:30 – 9:00am	9:00am – 9:30am	11:00am – 12:30pm		2:00pm – 5:30pm	5:30pm –	6:30pm –
	Fiji Success Story (15mins)	Keynote Speaker: Nik Sechran (30mins) Panelists: 9:30am = 9:45am Natural Solu Chair: Nener Teariki-Ruate Panelists: • Stuart			1: Protected Areas 2: Coral Triangle Initiative 3: UNEP's Medium Term Strategy 4: Pacific Mangrove Initiative 5: Pathways to resilience in customary landholder	Drafting Committees ◆ Conference Declaration and Key Outcome Messages	Free Evening
Natural Solutions	Key outcomes and messages from Day1 Report back from the Action Strategy Committee (15mins)	from the Executive Secretary of the CBD 9:45am – 11:00am Celebrating Conservation Success Stories from: Nauru New Caledonia Palau Cook Islands (15mins each) 15 minute discussion at the end of all the	Nigel Dudley, WCPA Milika Sobey, IUCN Discussion (30mins) 12:30pm - 12:40pm Special presentation on the IUCN World Parks Congress	Lunch Break 12:30pm - 2:00pm	communities 6: Economic analysis of climate change project 7: Marine Spatial Planning Special session: Action Strategy Review Venue: Vodafone Arena		

DAY THREE Wednesday 4 th	Plena	ry Sessions (Venue: Vo	dafone Arena)		Parallel Sessions: Venue: USP Lecture Theatres	Evening Session (Conference Drafting Committees only)	Evening Event (All conference participants unless specified)
Theme	8:30 – 9:00am	9:00am – 9:40am	11:05am – 12:30pm		2:00pm – 5:30pm	5:30pm –	6:30pm –
Community resilience	• Key outcomes and messages from Day1 • Report back from the Action Strategy Committee (15mins)	First Keynote Speaker: Tusani Joe Reti (20mins) Second Keynote Speaker Nunia Thomas (20mins) 9:40am – 11:05am Celebrating Conservation Successes from: Niue Kiribati Samoa Tonga (15mins each) 15 minutes discussion at the end of all the presentations	Panel Session on Community Resilience Chair: Elizabeth Erasito, National Trust of Fiji and CEESP representative Panelists: • Hon. Jackson Kiloe, Premier of Choisel • Jimaima Lako, USP • Alifereti Tawake, LMMA Discussion (30mins)	Lunch Break 12:30pm – 2:00 pm	1: Invasive species (PIP) 2: Satoyama Initiative 3: Ecosystem based Adaptation 4: Coral Reefs Partnerships 5: Community based Adaptation and social marketing 6: UNDP GEF SGB CBA 7: Deep sea mining Special session: Action Strategy Review Venue: Vodafone Arena	• Conference Declaration and Key Outcome Messages	Free Evening

DAY FOUR Thursday 5 th	Plenai	ry Sessions (Venue: Vod	lafone Arena)		Parallel Sessions: Venue: USP Lecture Theatres	Evening Session (Conference Drafting Committees only)	Evening Event
Theme	8:30 – 9:00am Fiji Success Story (15mins)	9:00am – 9:40am Chair: Fiji Keynote Speaker	11:05am – 12:30pm Panel Session on green/blue economy for sustainable		2:00pm – 5:30pm 1: Species conservation 2: Access and Benefit Sharing	5:30pm – Drafting Committees Conference Declaration and	6:30pm – Free Evening High Level Segment
Sustainable financing and Sustainable development		Hon. Henry Puna, Prime Minister of Cook Islands (40mins)	development Chair: Taule'ale'ausumai La'avasa Malua, Samoa Panelists:	00pm	3: Community centred management and policy: learning from experience 4: BIOPAMA 5: The Economics of Ecosystem and Biodiversity (TEEB)	Key Outcome Messages	Dinner Venue: Boron House
	Key outcomes and messages from Day1 Report back from the Action Strategy Committee (15 mins)	9:40am – 11:05am Celebrating Conservation Successes from: • American Samoa • Federated States of Micronesia • Tokelau 15 minutes discussion at the end of all presentations • Special presentation by Randy Thaman on IPBES	 Dermot O'Gorman, WWF Australia Warwick Pleass, Pleass Global Ltd Greg Sherley, UNEP Discussion (30mins) Special presentation by the Pacific Environment Youth Network Special presentation by PIPA, Kiribati 	Lunch Break 12:30pm - 2:00pm	6: Ecosystem assessments for sustainable development 7: Tree kangaroo conservation Special session: Action Strategy Review Venue: Vodafone Arena High Level Session Meeting Venue: Great Council of Chiefs Complex.		

DAY FIVE Friday 6 th	Plenary Sessions (\	/enue: Vodafone Arena)		Closing Ceremony (Venue: Vodafone Arena)	Evening Event
Theme	8:30 – 9:00am • Special presentation	10:15am – 10:55am		2:00pm – 3:00pm	6:00pm -
The Future We Want	on key commitments for the Southern Province of New Caledonia 9:00am - 10:15am Key outcomes from Day 4, draft declaration and update on the Action Strategy (30mins)	Chair: Fiji Keynote speaker: Special Presentation by the Attorney General and Acting Minister of Environment for Fiji on key outcomes of the High Level Session (40mins) 10:55am – 1:00pm Chair: Fiji Final Plenary Session to adopt: Action Strategy Framework Conference Declaration Announcement of new PIRT Chair and Secretariat Next Steps	Lunch Break 1:00pm - 2:00pm	Official Closing Ceremony - special programme	Closing Reception - hosted by Government of Fiji Venue: Vodafone Arena